# SDR SWAA2021110425655

- Difficulty date: October 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WIGGLE PLATE IS CRACKED AT ORSS 261 ; / [01] REMOVED R/W T/E WIGGLE PLATE IAW AMM 51-40-02-0G-0 STEP 4. FIG 8; [02] VERIFIED; [03] INSTALLED NEW WIGGLE PLATE O/ R/W T/E ORSS 261 IAW SRM 51-40-02-0G-0 STEP 4; [04] INSTALLED NEW WIGGLE PLATE ON R/W T/E ORSS 261 IAW SRM 51-40-02-0G-0 STEP 4; [05] VERIFIED; [06] VERIFIED CORRECTIVE ACTION STEPS 3 AND 4
